MAUDE Adverse Event Report:; CAUTERY DEVICE

; CAUTERY DEVICE
Catalog Number DYNJ0337465F
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 09/21/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The account reported that a patient was burned from a flash fire due to pooled chloraprep under a patient's neck during a pace maker procedure.According to the customer, the high concentration of oxygen and alcohol fumes mixed with the cautery and caused a flash fire.No additional information is available.The sample was not returned for evaluation.A root cause cannot be determined at this time.Due to the reported incident and in an abundance of caution, this medwatch is being filed.
 
Event or Problem Description
It was reported that during a surgical procedure, there was a flash fire that burned a patient's neck.

Common Device Name
CAUTERY DEVICE
MDR Report Key6947905
Report Number1423395-2017-00025
Device Sequence Number899545
Product Code OEZ
UDI-Device Identifier10889942165346
UDI-Public10889942165346
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/13/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Catalogue NumberDYNJ0337465F
Device Lot Number17BB1573
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/21/2017
Initial Report FDA Received Date10/13/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;